An alternative definition of the Hermite polynomials related to the Dunkl Laplacian.

De Bie, Hendrik

SIGMA. Symmetry, Integrability and Geometry: Methods and Applications [electronic only] (2008)

  • Volume: 4, page Paper 093, 11 p., electronic only-Paper 093, 11 p., electronic only
  • ISSN: 1815-0659

How to cite

top

De Bie, Hendrik. "An alternative definition of the Hermite polynomials related to the Dunkl Laplacian.." SIGMA. Symmetry, Integrability and Geometry: Methods and Applications [electronic only] 4 (2008): Paper 093, 11 p., electronic only-Paper 093, 11 p., electronic only. <http://eudml.org/doc/55518>.

@article{DeBie2008,
author = {De Bie, Hendrik},
journal = {SIGMA. Symmetry, Integrability and Geometry: Methods and Applications [electronic only]},
keywords = {Hermite polynomials; Dunkl operators; Clifford analysis},
language = {eng},
pages = {Paper 093, 11 p., electronic only-Paper 093, 11 p., electronic only},
publisher = {Department of Applied Research, Institute of Mathematics of National Academy of Sciences of Ukraine},
title = {An alternative definition of the Hermite polynomials related to the Dunkl Laplacian.},
url = {http://eudml.org/doc/55518},
volume = {4},
year = {2008},
}

TY - JOUR
AU - De Bie, Hendrik
TI - An alternative definition of the Hermite polynomials related to the Dunkl Laplacian.
JO - SIGMA. Symmetry, Integrability and Geometry: Methods and Applications [electronic only]
PY - 2008
PB - Department of Applied Research, Institute of Mathematics of National Academy of Sciences of Ukraine
VL - 4
SP - Paper 093, 11 p., electronic only
EP - Paper 093, 11 p., electronic only
LA - eng
KW - Hermite polynomials; Dunkl operators; Clifford analysis
UR - http://eudml.org/doc/55518
ER -

NotesEmbed ?

top

You must be logged in to post comments.